# SDR DALA2024021402184

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 10,564 hours, 4,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 11 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. LOG-PAGE UPDATED @ 12FEB24 2202 UTC 02 CORR BY SPURLIN 02405497 IAH 12FEB24 ATA 5742 RII: N ENTR 02405497 W REPAIRED RH SLAT TRACK NBR 11 UPPER FWD SURFACE IAW ER/A 608500- 14AD REV A AND PRI 608500-14AD REV 0 MATCHED. (LP# 0199039)
